MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC GLOBAL PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC GLOBAL PNK 20GA X 1.16IN; INTRAVASCULAR CATHETER
Catalog Number 381034
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte autog bc global pnk 20ga x 1.16in safety mechanism failed it was reported that the safety mechanism did not work properly.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the sample and photographs submitted for evaluation.Bd received 4 photos and one 20gx1.16in insyte autoguard bc device from lot #4290660.The unit in the photo appears to be the returned physical unit.One photo showed the needle in the extended position.Two photographs show the needle retracted in the barrel.A gross visual inspection of the physical sample shows that the unit is not sealed in its packaging and does not have physical defects.The needle had been fully retracted in the barrel.The needle was then pushed out, the safety button was activated, and needle retraction test was performed.The needle instantly retracted in the barrel.Your reported issue was not confirmed.A device history record review showed no non-conformances associated with this issue during the production of this batch.

Brand Name
BD INSYTE AUTOG BC GLOBAL PNK 20GA X 1.16IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21733926
Report Number1710034-2025-00490
Device Sequence Number9002193
Product Code FOZ
UDI-Device Identifier00382903810345
UDI-Public(01)00382903810345(11)241017(17)270930(10)4290660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381034
Device Lot Number4290660
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown